Intralipid infusion in paediatric patient with quetiapine and lamotrigine intoxication
- 88 Downloads
We present a case of the acute intoxication of a 17-year-old patient after ingestion of 6 g of quetiapine in combination with 1 g of lamotrigine. Due to the severe tachycardia, hypertension, and prolonged QTc without improvement after standard treatment, the patient was treated with Intralipid 20% intravenous infusion recommended by the Toxicologic Information Centre. After lipid infusion, the QTc rapidly normalised and tachycardia resolved to sinus rhythm. The patient was transferred to psychiatry intensive care on the third day after admission.
KeywordsAntipsychotic drug intoxication Life-threatening arrhythmia Lipid resuscitation Paediatric patient
The article was written with the support of Specific University Research provided by MŠMT (MUNI/A/1111/2018), supported by MH CZ—DRO (FNBr, 65269705), and Progres Q25/LF1 and Q29/LF1.
- 13.Demirel A, Kalkan A, Metin DD, Akkoc I, Sut R, Yeniocak S (2018) Am Med J 17:57Google Scholar